Would you have Frequent headaches (Headache) when you have Emphysema?
Summary: Frequent headaches is found among people with Emphysema, especially people who are female, 60+ old, also have High blood pressure, and take medication Spiriva.
We study 144 people who have Frequent headaches (Headache) and Emphysema from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Emphysema and Frequent headaches >>>
Emphysema (chronic respiratory disease - over inflation of the air sacs (alveoli) in the lungs) can be treated by Spiriva, Advair Diskus 250/50, Symbicort, Albuterol Sulfate, Albuterol. (latest reports from 11,360 Emphysema patients)
Frequent headaches (pain in head) has been reported by people with multiple sclerosis, depression, high blood pressure, rheumatoid arthritis, osteoporosis. (latest reports from 168,753 Frequent headaches patients)
On Jan, 14, 2015: 144 people who have emphysema and Frequent Headaches are studied.
Gender of people who have emphysema and experienced Frequent headaches * :
|Frequent headaches||69.70%||30.30% |
Age of people who have emphysema and experienced Frequent headaches * :
|Frequent headaches||0.00%||0.00%||0.00%||0.00%||1.90%||13.29%||14.56%||70.25% |
Severity of the symptom * :
Top co-existing conditions for these people * :
- Hypertension (54 people, 37.50%)
- Chronic obstructive pulmonary disease (37 people, 25.69%)
- Diabetes mellitus (31 people, 21.53%)
- Smoking cessation therapy (28 people, 19.44%)
- Anxiety (23 people, 15.97%)
- Gastrooesophageal reflux disease (21 people, 14.58%)
- Hyperlipidaemia (19 people, 13.19%)
- Depression (18 people, 12.50%)
- Pain (17 people, 11.81%)
- Chronic respiratory failure (16 people, 11.11%)
Most common drugs used by these people * :
- Spiriva (66 people, 45.83%)
- Albuterol (32 people, 22.22%)
- Symbicort (27 people, 18.75%)
- Chantix (27 people, 18.75%)
- Aspirin (24 people, 16.67%)
- Combivent (20 people, 13.89%)
- Nifedipine (20 people, 13.89%)
- Prednisone (19 people, 13.19%)
- Lisinopril (19 people, 13.19%)
- Trichlormethiazide (16 people, 11.11%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Emphysema and Frequent Headaches?
You are not alone! Join a mobile support group:
- support group for people who have Frequent Headaches and Emphysema
- support group for people who have Emphysema
- support group for people who have Frequent Headaches
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Emphysema, Frequent headaches
You may be interested at these reviews (Write a review):
- Garcinia and high blood pressure
I am taking a weight loss pill last couple of days. Last two days after I ate cheese, I had headache and high blood pressure,nausea. Yesterday whole day I had stomach upset, pain, nausea. I am not going to take ot anymore.
- Dyphenhydramine and headaches horrible going one almost 24 hours a day for 4 weeks and cant get them to stop, now looking for cause . think its the dyphenhydramine im taking to help me sleep .
have been taking 3 dyphenhydramine for some time to help me sleep , just in last few weeks began having severe headache almost all the time.. cant get it to go away. just found out it can cause headache and am going to lower my intake to one per night and see if my headaches get better. am taking migrane meds and that hasnt helped a bit so think its not migranes im having. some other reason.
- Prednisone rx 3,3,2,2,1,1 plan suicidal haunts all day
I came home from the Hospitol with a 3,3,2,2,1,1 Rx.
I took (3) and spent the rest of the day contenplating Suicide.
The rest of the Rx went in the Toilet by 7:pm.
I wonder how many this Killed.
- Raspberry ketones - side-effect of red face, face muscle twitching
Whenever I use Raspberry Ketones 500mg capsules (1 a day) I get reddening of the tops of my cheeks coupled with muscle tightening/twitching of the cheek muscles closest to the nose (the muscles that contract if someone blows in your eyes) and the muscles at the bridge of nose at times too. Both sets of symptoms last for a day, then to be repeated again the next day on taking the next capsule. Whenever I cease using the product the symptoms likewise end. They began occurring from the very first use of the product. They are sometimes accompanied by a very low-grade headache. I thus now no longer use the product, plus the product made no difference whatsoever to my weight gain/loss when using it daily over several weeks.
- Losartan potassium headaches (1 response)
I avoided going to the doctor for years and decided it was time to bite the bullet. The bullet bit back. High Blood pressure and cholesterol. Doc prescribed me 100mg Losartan Potassium right out of the gate. At 33 years old, this concerns me. I've been on it for about a week and have had a constant moderate headache along with some slight dizziness/foggy feeling. I also noticed some ringing in my ears a few times as well. Going back to the doc today. My pharmacist says they usually start people on lower doses than 100 mg. Anyone else dealing with something similar?
More reviews for: Emphysema, Frequent headaches
Comments from related studies:
From this study (7 days ago):
30 year old female on Vivitrol for opioid cravings, Prozac 60 mg for Depression, Anxiety, PTSD, Ritalin 50 mg, (just switched from vyvanse), Junel for birth control, just recently lost 15 pounds after switching from Suboxone to vivitrol treatment, recently discontinued Ateneol and Lisiniprol because I kept getting low blood pressure reads, also recently discontinued Trazadone because I do not want my body to become dependent.
From this study (1 week ago):
I have been on Flomax for approximately 4 months. The Urologist increased the dose from 0.4 to 0.8mg per day. After 3 weeks, I developed vision distrubance with headache and nausea. I did not correlate this to Flomax, and the primary MD ordered an MRA. This was normal. The headaches continued to increase in frequency and intensity. They became daily for approximately one week. With another 7 days to my next MD appointment, I begin looking for a correlation of headaches with Flomax. I found that others have had headaches while taking the drug. I decreased the dose back to 0.4mg 3 days ago and have been headache free so far.
From this study (1 week ago):
Difficulty doing daily tasks tire easily and get in very much pain
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.